MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461055E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Gastrointestinal Regurgitation (4477)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that dobhoff tube ruptured longitudinally approximate 2 cm in length.Enteral feeds were refluxing out of the patient's left nare.Per customer, the tube was removed and replaced.Additional information was received and stated that there was no medical intervention or treatment provided.The patient is doing ok.
 
Additional Manufacturer Narrative
510(k)numbers: k163002 and k12355.A device history record review could not be performed because the serial number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.One physical sample was received by cardinal health but only a photo was provided to the supplier per their request.Per the supplier, the provided photo was reviewed, and the reported condition was confirmed.Based on all available information, the root cause could not be determined.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to current quality standards and inspection procedures.All information received will be used for further tracking and trending purposes.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20464464
Report Number1423537-2024-00244
Device Sequence Number7718172
Product Code KNT
UDI-Device Identifier10192253007855
UDI-Public(01)10192253007855
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
SEE H10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461055E
Device Catalogue Number461055E
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Initial Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown